Loading, please wait...
:

product description page

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ (Compare to active ingredient in Unisom SleepGels)

Diphenhydramine HCl Maximum Strength Nighttime Sleep Aid Softgels - 32ct - Up&Up™ (Compare to active ingredient in Unisom SleepGels) - image 1 of 5

About this item

Highlights

  • Compare to Unisom SleepGelsactive ingredient
  • For relief of occasional sleeplessness
  • Non-Habit Forming
  • Adults and children 12 years of age and older
  • Gluten free
Compare to Unisom SleepGelsactive ingredient. The active ingredient in Sleep Aid Softgels is diphenhydramine HCl 50 mg, for relief of occasional sleeplessness. For adults and children 12 years of age and older.
Active Ingredient Strength Value: 50 milligrams
Product Warning: Adult Use Only
Product Form: Capsule
Suggested Age: 18 Years and Up
Primary Active Ingredient: Diphenhydramine
Package Quantity: 32
TCIN: 11292262
UPC: 370030629947
Item Number (DPCI): 094-01-0134
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Most helpful positive reviews

Great Sleep Aid

5 out of 5 stars
Loving Life 8 years ago
I often have trouble sleeping and this is the first thing that has ever really worked for me. It does not take long to kick in and I am not drowsy the next day.
Do you find this helpful?
yes (20)no (0)report

Works good

4 out of 5 stars
Ashley 4 years ago
I use these because I have a hard time going to sleep some nights. They take about 30 minutes to work, so plan for when you want to be asleep. They only last about 4 hours, and you wake up with a lot of energy. Sometimes I take one more if I need to go back to sleep though. Also the price is pretty ...see moreof the reviewer's review
Do you find this helpful?
yes (5)no (0)report

Sleep faster

5 out of 5 stars
Olivia 4 years ago
To each his own, this will be my 3rd bottle and I love it. It puts me to sleep in 1/2 hr and wake up normal without feeling groggy or tired. I love this and this works for me.see moreof the reviewer's review
Do you find this helpful?
yes (5)no (0)report
(would not recommend)
3 out of 5 stars
KitKat 1 year ago
verified purchaser
I usually use Unison sleepgels. I am a daily user. I tried these because they were eligible to ship. Unfortunately, I just didn't like them as much. I did not sleep as soundly; perhaps they are not as strong despite having the same active ingredient. With these I woke more frequently and found it to...see moreof the reviewer's review
Do you find this helpful?
yes (2)no (0)report

Most recent reviews

Asleep faster at a great price

(would recommend)
5 out of 5 stars
Rachel 2 months ago
I find this brand works better than all others I have tried. It puts me to sleep faster and I have never woke up groggy. I do not find that I wake up in the middle of the night.
Do you find this helpful?
yes (0)no (0)report

Good alternative to dangerous RX sleep aids.

(would recommend)
4 out of 5 stars
darenee11 4 months ago
verified purchaser
This works pretty well for me. I have INCREDIBLY horrible sleep issues. For a long time I relied on Ambien, Lunesta. But I wanted to stop taking those because although they worked, they were causing more harm than good. I usually can only sleep about 3 hours at night with no assistance. This at leas...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Great sleeping aid

(would recommend)
5 out of 5 stars
amethyst 5 months ago
verified purchaser
This medicine is great when you just need to knock out or sleep at a certain time. It also keeps you asleep for a couple hours. I don’t feel drowsiness after a full 5-8 hours of sleep. It’s the same medicine as Benadryl so it’s also good for sleeping when you’re suffering from allergies.
Do you find this helpful?
yes (0)no (0)report
(would not recommend)
3 out of 5 stars
KitKat 1 year ago
verified purchaser
I usually use Unison sleepgels. I am a daily user. I tried these because they were eligible to ship. Unfortunately, I just didn't like them as much. I did not sleep as soundly; perhaps they are not as strong despite having the same active ingredient. With these I woke more frequently and found it to...see moreof the reviewer's review
Do you find this helpful?
yes (2)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.